# SDR AU000695

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Boeing 747238B
- Engine: Rroyce RB211524D419
- System (JASC): 7500 · Engine Bleed Air System
- Part: Seal
- Part number: 24098350
- Condition: Failed
- Location: Bleed Air System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) BLEED AIR DUCT SEAL DETERIORATED AND BROKEN INTO PIECES. HOTBLEED AIR LEAKING ONTO CENTRE WING AND FUEL TANK.
